Published in: LIPIcs, Volume 302, 35th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2024)
Jeremy Chizewer, Stephen Melczer, J. Ian Munro, and Ava Pun. Enumeration and Succinct Encoding of AVL Trees. In 35th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2024). Leibniz International Proceedings in Informatics (LIPIcs), Volume 302, pp. 2:1-2:12, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2024)
@InProceedings{chizewer_et_al:LIPIcs.AofA.2024.2, author = {Chizewer, Jeremy and Melczer, Stephen and Munro, J. Ian and Pun, Ava}, title = {{Enumeration and Succinct Encoding of AVL Trees}}, booktitle = {35th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2024)}, pages = {2:1--2:12}, series = {Leibniz International Proceedings in Informatics (LIPIcs)}, ISBN = {978-3-95977-329-4}, ISSN = {1868-8969}, year = {2024}, volume = {302}, editor = {Mailler, C\'{e}cile and Wild, Sebastian}, publisher = {Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik}, address = {Dagstuhl, Germany}, URL = {https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2024.2}, URN = {urn:nbn:de:0030-drops-204376}, doi = {10.4230/LIPIcs.AofA.2024.2}, annote = {Keywords: AVL trees, analytic combinatorics, succinct data structures, enumeration} }
Published in: LIPIcs, Volume 110, 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)
Yuliy Baryshnikov, Stephen Melczer, Robin Pemantle, and Armin Straub. Diagonal Asymptotics for Symmetric Rational Functions via ACSV. In 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 110, pp. 12:1-12:15, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2018)
@InProceedings{baryshnikov_et_al:LIPIcs.AofA.2018.12, author = {Baryshnikov, Yuliy and Melczer, Stephen and Pemantle, Robin and Straub, Armin}, title = {{Diagonal Asymptotics for Symmetric Rational Functions via ACSV}}, booktitle = {29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)}, pages = {12:1--12:15}, series = {Leibniz International Proceedings in Informatics (LIPIcs)}, ISBN = {978-3-95977-078-1}, ISSN = {1868-8969}, year = {2018}, volume = {110}, editor = {Fill, James Allen and Ward, Mark Daniel}, publisher = {Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik}, address = {Dagstuhl, Germany}, URL = {https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2018.12}, URN = {urn:nbn:de:0030-drops-89055}, doi = {10.4230/LIPIcs.AofA.2018.12}, annote = {Keywords: Analytic combinatorics, generating function, coefficient, lacuna, positivity, Morse theory, D-finite, smooth point} }
Feedback for Dagstuhl Publishing